MathSciNet Relay Station
MathSciNet bibliographic data
MR511620 26B10 (58C15)
Jittorntrum, K. An implicit function theorem. J. Optim. Theory Appl. 25 (1978), no. 4, 575–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement